# SDR DL76S070936

- Difficulty date: June 5, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N130DL
- Make and model: Boeing 767332
- Aircraft serial: 24080
- Aircraft time: 60,704 hours, 28,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3330
- Condition: Dented
- Location: Bs 1562 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3 AT MOBILE AEROSPACE ENGINEERING, FOUND LWR FUSELAGE HAS DENT WITH OVER BURNISHED FASTENERS AT S26L STA 1562.  REMOVED DAMAGE AND REPAIRED PER SRM 53-00-01 LAP SPLICE REPAIR.
